Muslims, multiculturalism and the question of the silent majority

Akbarzadeh, Shahram and Roose, Joshua M. 2011, Muslims, multiculturalism and the question of the silent majority, Journal of Muslim minority affairs, vol. 31, no. 3, pp. 309-325, doi: 10.1080/13602004.2011.599540.

Attached Files
Name Description MIMEType Size Downloads

Title Muslims, multiculturalism and the question of the silent majority
Author(s) Akbarzadeh, ShahramORCID iD for Akbarzadeh, Shahram
Roose, Joshua M.
Journal name Journal of Muslim minority affairs
Volume number 31
Issue number 3
Start page 309
End page 325
Total pages 17
Publisher Taylor & Francis
Place of publication Abingdon, England
Publication date 2011-09
ISSN 1360-2004
Keyword(s) Muslims
silent majority
Language eng
DOI 10.1080/13602004.2011.599540
Field of Research 169999 Studies in Human Society not elsewhere classified
Socio Economic Objective 970116 Expanding Knowledge through Studies of Human Society
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Taylor & Francis
Persistent URL

Document type: Journal Article
Collections: Faculty of Arts and Education
Centre for Citizenship and Globalisation
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in TR Web of Science
Scopus Citation Count Cited 21 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 513 Abstract Views, 45 File Downloads  -  Detailed Statistics
Created: Wed, 22 Jan 2014, 12:42:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact